# SDR AALA2020011769007

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 56,827 hours, 23,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY DOOR ESCAPE SLIDE BUSTLE WAS DISPLACED TOO FAR TO THE RIGHT, MAKING IT DIFFICULT TO ARM/DISARM THE DOOR. MAINTENANCE REPOSITIONED BUSTLE ON SLIDE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-61-00.
